# SDR COMA9960327

- Difficulty date: June 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N958CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7111
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Bird Strike
- Location: Cockpit
- Stage of operation: TO
- Nature of condition: C
- Precautionary procedure: C, D

## Discrepancy

BIRD STRIKE DURING TAKEOFF.  C/W BIRD STRIKE INSPECTION, NO DAMAGE FOUND.
